# SDR SIMA20151208002

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 37,910 hours, 34,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bushing
- Condition: Worn
- Location: Ram Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A VERY LOUD CONTINUOUS & RANDOM CLACKING OR SPARKING SOUNDS WERE IMMEDIATELY HEARD IN THE COCKPIT.  FLIGHT RETURNED WITHOUT INCIDENT.  TRANSFERRED TO NRWC 646-ABI-02199.  R & R BUSHINGS TO RAM AIR VLV & ADJUSTED LINEAR ACTUATOR IAW AMM 21-25-03.  NO FURTHER DEFECTS NOTED.  OPERATIONS CHECKED GOOD.  SEE NRWC 646 ABI-02199 FOR CERTS & TURNOVER.
